# SDR IPXA0563692

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541016
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF BILL OF WORK TS2930 MAIN CARGO DECK FLOOR PANEL PN 1141N5410-16, POSITION 1 SECOND FROM THE LT, DAMAGED BEYOND LIMITS IAW SRM B757-53- 00-50-1A1.  MFG NEW FLOOR PANEL IAW EO B757-5320-9692 AND INSTALLED IAW AMM 53-01-01-04.
